# SDR HALA0700336

- Difficulty date: August 11, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 18,064 hours, 3,450 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Wx System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, WXR FAIL DISPLAYED ON HSI WITH LEFT SYSTEM SELECTED.  WXR TEST DISPLAYS WXR FAIL RT ON HSI.  STATUS PAGE INDICATES WXR SYS.  VERIFED IRU'S CHK GOOD.  T/S WX RADAR IAW FIM 34-43-00 BITE CHKS GOOD.  WXR TRANS CHKS GOOD.  RT AND LT CHKS GOOD.
